Ask an expert
Question

13 Aug 2007

MDMA
Hi Doc,

I really need your help, i am going through a rough patch at the moment, and unfortunately went off the rails a bit this weeken and ended up taking a lot of MDMA and Alchohol - anout 10 tablets over 2 days.

On saturday night i could not urinate, and still stuggling its coming out in drips and drabs, i have had this problem before with pethadine and synap forte when i was in hospital once.

Please can u tell me what i can take to get the flow of my bladder back to normal

They gave me some tablet which sorted it out, just cant remember what it was.

Another girl who was with me is experiencing the same problem

P.S. i also am on lorien. and have been for three years.
Answer 1,526 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Mark
There is not really something you can take to reverse the Ecstasy effect as far as I know - but you can try Urispas/Buscopan to relax the bladder.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19312 votes
Vote